# SDR C2XA07IA054

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 12,808 hours, 10,610 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: W400000124WH
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

MGM - FLIGHT 2362, THE CREW REPORTED A ENGINE TWO BLEED LEAK IN FLIGHT. THE CREW SHUT DOWN THE NUMBER TWO ENGINE AS A PRECAUTION AND THE AIRCRAFT DIVERTED TO MGM WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT, REPAIRED A CHAFED WIRE IN THE NUMBER TWO PYLON, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
